R. Sharma
R. Sharma
Professor of Mathematics, H.P. University
Verified email at
Cited by
Cited by
Some better bounds on the variance with applications
R Sharma, M Gupta, G Kapoor
Journal of Mathematical Inequalities 4 (3), 355-363, 2010
Some inequalities for positive linear maps
R Bhatia, R Sharma
Linear algebra and its applications 436 (6), 1562-1571, 2012
Remark on upper bounds for the spread of a matrix
R Sharma, R Kumar
Linear Algebra and its Applications 438 (11), 4359-4362, 2013
Skewness Kurtosis and Newton's Inequality
R Sharma, R Bhandari
Rocky Mountain Math. J. 45, 1639-1643, 2015
Some more inequalities for arithmetic mean, harmonic mean and variance
R Sharma
Journal of Mathematical Inequalities 2 (1), 109-114, 2008
Positive linear maps and spreads of matrices, .
R Bhatia, R Sharma
Amer. Math. Monthly 127, 619-624, 2014
A brief note on some bounds connecting lower order moments for random variables defined on a finite interval
R Sharma, S Devi, G Kapoor, S Ram, NS Barnett
Proceeding similarly for 8, 2, 2009
Bounds on spreads of matrices related to fourth central moment
R Sharma, R Kumar, R Saini, G Kapoor
Bull. Malays. Math., 2015
On Variance Upper Bounds for Unimodal Distributions
R Sharma, R Bhandari
Communications in Statistics - Theory and Methods 43, 2014
Inequalities related to the Cauchy-Schwarz inequality
R Sharma, R Bhandari, M Gupta
Sankhya A 74, 101-111, 2012
Some bounds on sample parameters with refinements of Samuelson and Brunk inequalities
R Sharma, A Kaura, M Gupta, S Ram
Journal of mathematical inequalities 3, 99-106, 2009
On Jensen’s inequality for positive linear functionals
R Sharma
Int. J. Math. Sci. Eng. Appl 5 (5), 263-271, 2011
Inequalities for central moments and spreads of matrices
R Sharma, R Kumar, R Saini, P Devi
Annals of Functional Analysis 11, 815-830, 2020
On inequalities involving eigenvalues and traces of Hermitian matrices
S Garga, R Kumar, R Sharma
Annals of Functional Analysis 6 (2), 78-90, 2015
More Inequalities for Positive Linear Maps
R Sharma, A Thakur
JMI 7 (1), 1-9, 2013
Some bounds on the sample variance in terms of the mean and extreme values
R Sharma, RG Shandil, S Devi, S Ram, G Kapoor, NS Barnett
Advances in Inequalities from Probability Theory and Statistics, 163-168, 2008
Some inequalities between Moments of Probability distributions
R Sharma, RG Shandil, S Devi, M Dutta
J. Inequal. Pure and Appl. Math 5 (2), 2004
A note on inequalities for positive linear maps
R Sharma, P Devi, R Kumari
Linear Algebra and its Applications 528, 113-123, 2017
Elastic properties of reinforced solids: Analogue of mohr circle diagram
R Sharma, A Ranjan
Journal of reinforced plastics and composites 19 (14), 1147-1158, 2000
Generalisation of Samuelson's inequality and location of eigenvalues
R Sharma, R Saini
Proceedings of the Indian Academy Of Science (Math. Sci.) 125, 103-111, 2015
The system can't perform the operation now. Try again later.
Articles 1–20